# SDR DALA2024100809821

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 CORROSION ON FLOOR STRUCTURE BEAM LOCATED BTW FR 68 TO FR 69 AND Y1162 AFT GALLEY. CORRECTIVE ACTION: REPLACED FLOOR BEAM Y1162 LOCATED BTW FR68 TO FR69 AT AFT GALLEY AS PER A319 SRM 51-72-11 AND SRM 51-42-11. (0597182)
